# SDR C2XA03SH36

- Difficulty date: March 7, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N13949
- Make and model: Emb EMB-145LR
- Aircraft serial: 145057
- Aircraft time: 11,328 hours, 8,340 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 14534608007
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK CORROSION WAS FOUND ON CARGO FLOOR SKIN BETWEEN FRAMES 61 AND 65 AT STRINGERS 21L TO 20R.  MAINTENANCE REMOVED AND REPLACED AFFECTED SKIN IAW CONTINENTAL EXPRESS EC 5330-01234 AND EA 5330-01061.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
